# SDR UIEA2024052300420

- Difficulty date: May 26, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 89,176 hours, 14,093 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Bonding Jumper
- Part number: BACJ40A204
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WELL LH PART AFT LOWER (STA 1065 ) WITH BROKEN BONDING BUMPER ON APU FUEL DRAIN LINE( MAIN LANDING GEAR WELL, LEFT REAR LOWER STA 1065 BONDING BUMPER REPLACED ON APU FUEL DRAIN LINE I.A.W SWPM 20-20-10 REV. 85 DATE 15 FEB 24 BONDING APPLIED 1.1 MILLI-OHMS NS B0007830 DATE 13DIC2024. OPS CHK GOOD. )
